| Catalog Number |
ES2924 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the available information the surgeon would love to see the tubing of the 24 scrotal preconnect shortened.It is way too long.
Additional Manufacturer Narrative
The device remains implanted.However, because examination of the returned components may not conclusively confirm or disprove the report of that the 24 pre-connect tubing would have been too long for this patient's anatomy, quality accepts the physician¿s observations.The tubing length specification has been validated as part of the design via clinical data and clinician feedback.The overall occurrence rate of this type of feedback remains low but will continue to be monitored.As no lot number was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed.
Additional Manufacturer Narrative
A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.